# SDR C1HA200682016

- Difficulty date: January 30, 2006
- Submitted: January 30, 2006
- Operation: Air carrier
- Aircraft: N682CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22019
- Aircraft time: 69,255 hours, 36,973 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Bulged
- Location: Bs 303
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR SUPPORT AT FS 303 & LBL 12 IS BULGED.  REMOVED, FABBED NEW & INSTALLED FLOOR SUPPORT IAW B727 SRM 53-10-2 FIG 7 & 51-30-2.
